Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    rockstarz_g's Avatar
    rockstarz_g is offline Associate Member
    Join Date
    Feb 2003
    Posts
    223

    20 Hours left to showtime, Dyazide!

    This is the only real board on the web where people can be real about diets, stacks, etc so thanks!

    I have a modeling shoot in 20 hours and I just popped a Dyazide to shed so extra sub-Q water weight. I hav one more, when should I take it? Also, I am drinking 20oz of Gatorade today, all before 5pm and then nothing till the shoot is over.

    Please let me know if I am doing this right.

    Thanks!

  2. #2
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    I took Dyazide and I was in agonizing pain in my sides, then I researched it and it was a typical side effect.

  3. #3
    rockstarz_g's Avatar
    rockstarz_g is offline Associate Member
    Join Date
    Feb 2003
    Posts
    223
    Hiw much did you take? I took one pill yesterday and then am planning to take 2 today.

  4. #4
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    I took one pill per day as perscribed for High Blood Pressure.

  5. #5
    rockstarz_g's Avatar
    rockstarz_g is offline Associate Member
    Join Date
    Feb 2003
    Posts
    223
    Oh great, maybe 2 pills in the same day is too much then.

  6. #6
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    What is the dosage of your pill? Most people take 50mg in the am and 50mg in the pm the day before and then 50mg am the day of a show.

  7. #7
    Lozgod's Avatar
    Lozgod is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Philly - Better than you
    Posts
    6,834
    Quote Originally Posted by rockstarz_g
    Oh great, maybe 2 pills in the same day is too much then.
    Well Hydrochlorothiazide (which is the diuretic in Dyazide) is in and out of your system, Dyazide can be dangerous if you abuse it because it can cause abnormally high levels of Potassium (it is pottasium sparing). If you had plain HCTZ (hydrochlorothiazide) then the opposite would happen, you would get low on potassium, but then all you would have to do is supplement it. So next time try to get some HCTZ.

  8. #8
    rockstarz_g's Avatar
    rockstarz_g is offline Associate Member
    Join Date
    Feb 2003
    Posts
    223
    Well in total I am taking 3 25mg Dyazide in about a 36 hour time period. I am just a little worried about the effects of no water for like 20 hours and some duiretics. Am I cool with the plan I have?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •